X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (79) 79
06a11 (61) 61
algebra (32) 32
mathematics - combinatorics (17) 17
combinatorics (16) 16
convex and discrete geometry (13) 13
geometry (13) 13
mathematics, general (13) 13
poset (13) 13
mathematics, applied (11) 11
06a07 (8) 8
set theory (8) 8
06a06 (7) 7
theory of computation (7) 7
computer science, general (6) 6
group theory and generalizations (6) 6
mathematics - commutative algebra (6) 6
order, lattices, ordered algebraic structures (6) 6
rings (6) 6
03g10 (5) 5
06b35 (5) 5
28e99 (5) 5
category theory (5) 5
incidence algebra (5) 5
lattices (5) 5
skew lattice (5) 5
03c05 (4) 4
05e40 (4) 4
06b05 (4) 4
06c15 (4) 4
28a12 (4) 4
algebraic topology (4) 4
atoms (4) 4
combinatorial topology (4) 4
graphs (4) 4
mathematical analysis (4) 4
mathematical logic and foundations (4) 4
mathematics - quantum algebra (4) 4
number theory (4) 4
polytopes (4) 4
priestley duality (4) 4
probability theory and stochastic processes (4) 4
secondary 06a11 (4) 4
topological groups, lie groups (4) 4
06 order, lattices, ordered algebraic structures (3) 3
06 order, lattices, ordered algebraic structures::06a ordered sets [classificació ams] (3) 3
06a ordered sets (3) 3
18 category theory; homological algebra (3) 3
18 category theory; homological algebra::18g homological algebra [classificació ams] (3) 3
18g homological algebra (3) 3
2-segal space (3) 3
54f05 (3) 3
55 algebraic topology (3) 3
55 algebraic topology::55p homotopy theory [classificació ams] (3) 3
55p homotopy theory (3) 3
analysis (3) 3
boolean-algebras (3) 3
categories (3) 3
classificació ams (3) 3
commutative algebra (3) 3
completion (3) 3
computer science (3) 3
coset structure (3) 3
decomposition space (3) 3
derivation (3) 3
distributive lattice (3) 3
effect algebra (3) 3
effect algebras (3) 3
grobner bases (3) 3
hopf-algebras (3) 3
ideal (3) 3
incidence (3) 3
jordan type decomposition (3) 3
lattice (3) 3
lattice theory (3) 3
matemàtiques i estadística (3) 3
matemàtiques i estadística::topologia::topologia algebraica [àrees temàtiques de la upc] (3) 3
mathematics - algebraic topology (3) 3
mathematics - category theory (3) 3
mathematics - group theory (3) 3
mathematics - representation theory (3) 3
matrices (3) 3
mv-algebra (3) 3
noncommutative lattice (3) 3
ordered sets (3) 3
p -partition (3) 3
p-partition (3) 3
partially ordered sets (3) 3
polynomials (3) 3
primary 06a11 (3) 3
primary: 06a11 (3) 3
quantum algebra (3) 3
regularity (3) 3
symmetric group (3) 3
topologia (3) 3
topologia algebraica (3) 3
topologia combinatòria (3) 3
trees (3) 3
àrees temàtiques de la upc (3) 3
03g25 (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Osaka Journal of Mathematics, ISSN 0030-6126, 2015, Volume 52, Issue 1, pp. 161 - 204
In this paper, we will introduce a simplicial complex T-Q(H) defined by a quiver Q and a family H of paths in Q. We call T-Q(H) a path complex of H in Q. Let G... 
MATHEMATICS | 55U10 | 20E15 | 06A11
Journal Article
Order, ISSN 0167-8094, 06/2019
We consider three notions of connectivity and their interactions in partially ordered sets coming from reduced factorizations of an element in a generated... 
Journal Article
Bulletin of the London Mathematical Society, ISSN 0024-6093, 08/2017, Volume 49, Issue 4, pp. 549 - 560
polytopes are combinatorial structures obeying certain axioms that generalise both classical convex geometric polytopes (like the Platonic solids) and maps on... 
20B25 (secondary) | 06A11 | 52B15 (primary); 05E18 | MATHEMATICS | POLYTOPES | RANK
Journal Article
Communications in Algebra, ISSN 0092-7872, 05/2019, Volume 47, Issue 5, pp. 1841 - 1852
Let be a 2-torsion free commutative ring with unity, X a locally finite preordered set and the incidence algebra of X over . If X consists of a finite number... 
Lie triple derivation | 06A11 | Derivation | Primary 16W25 | Secondary 16W10 | 47L35 | incidence algebra | Incidence
Journal Article
Combinatorica, ISSN 0209-9683, 6/2018, Volume 38, Issue 3, pp. 709 - 737
From a given abstract n-polytope P and a given integer k we derive two abstract polytopes Cl k (P) and $${\widetilde {Cl}_k}\left( P \right)$$ C l ˜ k ( P ) of... 
06A11 | Mathematics, general | Mathematics | 52B15 | Combinatorics | 05E45 | 52B70 | 06A07 | MATHEMATICS | MONODROMY | MAPS | POLYHEDRA
Journal Article
Journal of the American Mathematical Society, ISSN 0894-0347, 01/2015, Volume 28, Issue 1, pp. 63 - 97
from G^{k}. We say that w if given uniform distribution on G^{k}. It is easy to see that primitive words (words which belong to some basis of the free group)... 
MATHEMATICS | EQUATIONS | MAPS | EXPANDERS | CHARACTERS | GRAPHS
Journal Article
Journal of Pure and Applied Algebra, ISSN 0022-4049, 05/2017, Volume 221, Issue 5, pp. 1218 - 1241
To a natural number n, a finite partially ordered set P and a poset ideal J in the poset Hom(P,[n]) of isotonian maps from P to the chain on n elements, we... 
MATHEMATICS | MATHEMATICS, APPLIED | GROBNER BASES | SIMPLICIAL COMPLEXES | RESOLUTIONS | RINGS | Mathematics - Commutative Algebra
Journal Article
Advances in Pure and Applied Mathematics, ISSN 1867-1152, 01/2019, Volume 10, Issue 1, pp. 27 - 63
To any poset or quasi-poset is attached a lattice polytope, whose Ehrhart polynomial we study from a Hopf-algebraic point of view. We use for this two... 
16T30 | Ehrhart polynomials | quasi-posets | interacting bialgebras | 06A11 | characters monoids | Duality principle | Set theory | Polynomials | Algebra
Journal Article
Algebra universalis, ISSN 0002-5240, 9/2019, Volume 80, Issue 3, pp. 1 - 14
We prove that persistently finite algebras are not created by completions of algebras, in any ordered discriminator variety. A persistently finite algebra is... 
06B23 | Universal algebra | Discriminator varieties | Boolean algebra with operators | Ordered set | 06A11 | Algebraic logic | Mathematics | Relation algebra | Algebra | Completion | 03G15 | Dense subalgebra | 03C05 | 06A06 | 03C13 | 06E25 | MATHEMATICS | CYLINDRIC ALGEBRAS
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 12/2018, Volume 68, Issue 6, pp. 1313 - 1320
It is well known that every MV-algebra can be converted into a residuated lattice satisfying divisibility and the double negation law. In a previous paper the... 
directoid | 06A11 | non-associative MV-algebra | residuated poset | Primary 06D35 | conditional adjointness | Secondary 03G10 | MV-algebra | Conditional adjointness | Directoid | Non-associative MV-algebra | Residuated poset | MATHEMATICS
Journal Article
Experimental Mathematics, ISSN 1058-6458, 04/2019, Volume 28, Issue 2, pp. 181 - 184
We present results of a computer search for partially ordered sets (posets) with fairly small value of the balance constant. The motivation behind this work... 
Poset | 1/3-2/3 Conjecture | linear extension | Golden Partition Conjecture | 06A11 | balance constant | 1/3–2/3 Conjecture | 3 Conjecture | MATHEMATICS | 3-2
Journal Article
Archive for Mathematical Logic, ISSN 0933-5846, 5/2019, Volume 58, Issue 3, pp. 501 - 526
This article describes well quasi orders as a category, focusing on limits and colimits. In particular, while quasi orders with monotone maps form a category... 
Algebra | 06A75 | Well founded quasi order | 06A11 | 18C10 | Mathematics, general | Mathematics | Preorder categories | Exponentiation | Well quasi order | Mathematical Logic and Foundations | 03G10 | MATHEMATICS | LOGIC
Journal Article
Communications in Algebra, ISSN 0092-7872, 11/2016, Volume 44, Issue 11, pp. 4945 - 4972
The Möbius polynomial is an invariant of ranked posets, closely related to the Möbius function. In this paper, we study the Möbius polynomial of face posets of... 
Splitting algebras | Face posets | 16W50 | Moebius function | 06A11 | Polytopes | Pyramids | Algebra | Mathematical analysis | Prisms | Set theory | Polynomials | Invariants
Journal Article
Selecta Mathematica, ISSN 1022-1824, 12/2019, Volume 25, Issue 5, pp. 1 - 25
In this paper, we study divisorial ideals of a Hibi ring which is a toric ring arising from a partially ordered set. We especially characterize the special... 
Conic divisorial ideals | Non-commutative (crepant) resolutions | Secondary 06A11 | Hibi rings | 14M25 | Mathematics, general | Mathematics | Segre products of polynomial rings | Primary 13C14 | 16S38 | MATHEMATICS | SEMIGROUP RINGS | MATHEMATICS, APPLIED | FLOPS | MODULES
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 04/2018, Volume 68, Issue 2, pp. 311 - 318
The present paper deals with invariance of nonatomic measures defined on effect algebras. Firstly, it is proved that if is a nonatomic and continuous... 
probability measures | nonatomoic | Primary 06A11 | 28E99 | 28A12 | invariance | 06C15 | para-Darboux property | effect algebras | Nonatomoic | Para-Darboux property | Invariance | Effect algebras | Probability measures | MATHEMATICS | JORDAN TYPE DECOMPOSITION | THEOREM | ATOMS
Journal Article
Algebras and Representation Theory, ISSN 1386-923X, 12/2019, Volume 22, Issue 6, pp. 1331 - 1341
Let P be a partially ordered set, R a commutative unital ring and F I(P,R) the finitary incidence algebra of P over R. We prove that each R-linear higher... 
Primary 16S50, 16W25 | Secondary 16G20, 06A11 | Associative Rings and Algebras | Higher derivation | Non-associative Rings and Algebras | Finitary incidence algebra | Commutative Rings and Algebras | Higher transitive map | Mathematics | Inner higher derivation | MATHEMATICS | INVOLUTIONS | JORDAN DERIVATIONS | AUTOMORPHISMS | LOCAL DERIVATIONS
Journal Article
Annals of Combinatorics, ISSN 0218-0006, 9/2014, Volume 18, Issue 3, pp. 489 - 514
To every labeled poset (P, ω), one can associate a quasisymmetric generating function for its (P, ω)-partitions. We ask: when do two labeled posets have the... 
quasisymmetric function | skew Schur function | 06A11 | P -partition | 05E05 | generating function | Mathematics | Combinatorics | labeled poset | linear extension | 06A07 | P-partition | MATHEMATICS, APPLIED | Equality | Mathematics - Combinatorics
Journal Article
Journal of Combinatorial Theory, Series A, ISSN 0097-3165, 07/2018, Volume 157, pp. 49 - 69
We prove a dual version of Øystein Ore's theorem on distributive intervals in the subgroup lattice of finite groups, having a nonzero dual Euler totient φˆ.... 
Group | Euler totient | EL-labeling | Cohen–Macaulay | Representation | Coset poset | Boolean | Lattice | MATHEMATICS | COMPLEXES | Cohen Macaulay | POSET
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 06/2016, Volume 93, Issue 3, pp. 825 - 845
Vaughan Pratt has introduced objects consisting of pairs (A,W) where A is a set and W a set of subsets of A, such that (i) W contains ∅ and A, (ii) if C is a... 
MATHEMATICS | Mathematical analysis | Formulas (mathematics)
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.